# SDR DALA2019121307287

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1399302) DURING INSPECTION FOUND CORROSION ON RAIL SUPPORTS STA 767+5 AND 3.0,8.1, 13.84 RBL ALSO 3.0,8.1,12.5 AND 17.24 LBL AT AFT CARGO COMP. RAIL SUPPORTS STATION 767+5 AND 3.0,8.1, 13.84 RBL ALSO 3.0,8.1,12.5 AND 17.24 LBL AT AFT CARGO WERE REPAIRED PER ERA NO 492969-14MA.
